# SDR FDEA202209082253

- Difficulty date: September 8, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA71705
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - FORWARD SUPPORT CHORD STATION 1841 X = 11 FOUND   CORROSION CENTER CARGO - FORWARD SUPPORT CHORD STATION 1841 X = 11 CORROSION REMOVED AS   PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 REPAIR   GENERAL. SUPPORT CHORD REMOVED AND REPLACED AS PER SRM 51-31-01-0G. SUPPORT   CHORD FABRICATED AS PER DOUGLAS DRAWING : AGA7170 REVISION : T. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
